Weak type estimates for some maximal operators on the weighted Hardy spaces

Shuichi Sato Department of Mathematics Faculty of Education, Kanazawa University

TBD mathscidoc:1701.332842

Arkiv for Matematik, 33, (2), 377-384, 1994.4
Weighted weak type estimates are proved for some maximal operators on the weighted Hardy spaces$H$_{ω}^{$p$}(0 <$p$< 1, ω ∈$A$_{1}) (0<p<1, ω∞A_{1}); in particular, weighted weak type endpoint estimates are obtained for the maximal operators arising from the Bochner-Riesz means and the spherical means on$H$_{ω}^{$p$}.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 151 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{shuichi1994weak,
  title={Weak type estimates for some maximal operators on the weighted Hardy spaces},
  author={Shuichi Sato},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203546773978651},
  booktitle={Arkiv for Matematik},
  volume={33},
  number={2},
  pages={377-384},
  year={1994},
}
Shuichi Sato. Weak type estimates for some maximal operators on the weighted Hardy spaces. 1994. Vol. 33. In Arkiv for Matematik. pp.377-384. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203546773978651.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved